This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Im detoxing off methadone, today im at 13mg, been decreasing 1mg every other day started at 26mg, anyway im having the wrost stomach pain in the morning to noon, its like sour stomach/gas/bloating/stabbing pain/constant ache, is their anything OTC i can take to help, GasX is about the only drug i find to help and it doesnt do much, i know someone here has been through this please help
I'm 24 days in and most days I feel like I spend the morning trying to feel better as you describe. I thought it was just me! Usually within half hour to an hour after I wake up I still have to hit the bathroom. Usually after lunch and eating something substantial (which I don't feel like in the mornings) I start to feel better. In the meantime, I eat toast, crackers, yogurt, bananas, things like that in the morning.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.